# SDR K11A2022092400166

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-8
- Aircraft serial: 28318
- Aircraft time: 47,676 hours, 41,063 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

MASTER CAUTION ENGINE LIGHT ON TAKEOFF ROLL, NUMBER 2 ENGINE BIRD STRIKE, ENGINE NORMAL PARAMETERS.    PERFORMED CONDITIONAL INSPECTION IAW B737 AMM 05-51-18 AND 71-00-00. NO DEFECTS NOTED, NO FURTHER ACTION IS REQUIRED AT THIS TIME
